# SDR SWAA085354

- Difficulty date: October 2, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 51,612 hours, 44,490 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546549
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND AFT FRAME CRACKED AT BS 767, STR 26R TO STR 27R.  REPAIRED FRAME PER SRM.
